Peyronies Society Forums

Please login or register.

Login with username, password and session length
Pages: [1]   Go Down

Author Topic: Discoloration after injections?  (Read 364 times)

0 Members and 1 Guest are viewing this topic.

BrettC

  • Voting Member
  • **
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 67
Discoloration after injections?
« on: January 11, 2021, 11:50:27 AM »

I just finished round one of Xiaflex injections. The first shot had little to no side effects, and I was surprised.  Then the second shot caused major swelling and discoloration.  I was very worried, but it seems swelling went down in a few days.  But about three weeks out from the last injection and I am noticing something else... my penis is discolored.  It has almost a bruisy purplish hue to it that it never had before.  It is all over the penis - testicles and shaft. 

Anybody else notice this?  Does it go away over time?  Or am I doomed to have a slightly darker penis than the rest of me for life? 

I mean I am a Prince fan, so maybe I could rock a purple penis... but... uh....
Logged
50 years old
Diagnosed just over a year and a half with 65 degree upward bend
In my first round of treatments with Xiaflex
Using Restorex and oral medications as well (Pentox, Cialis)

pen fifteen

  • Voting Member
  • **
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 10
Re: Discoloration after injections?
« Reply #1 on: March 28, 2021, 04:14:10 PM »

Any update on this? Did the discoloration go away?

I just finished my 3rd round on Friday. I had swelling and bruising after every round but this one was on a different level. It puffed up like a balloon a few hours after the shots. It looked TERRIBLE and still does, although the swelling has gone down. It was painful too and was irritating pretty much the whole weekend. I actually freaked out for a bit because I thought the swelling was unusually bad but it appears to be subsiding. But it's still very purple like an eggplant and I hope that goes away.
Logged
31 y/o. 30 degree upward, and slightly leftward curve. 3 rounds of Xiaflex completed and praying I don't have to do anymore.

GaussRifle

  • Solid Contributor
  • ***
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 228
Re: Discoloration after injections?
« Reply #2 on: March 30, 2021, 03:38:21 AM »

I'm pretty sure getting a pemrament purple penis swollen like an eggplant is not a permanent side effect. Did you guys see improvement with Xiaflex so far, if so how much ?
Logged
26 year old
45-50 degree downward curve with an indentation on one side when erect.
Using RestoreX and Xiaflex injections
Taking coq10 with daily Cialis 5mg.

BrettC

  • Voting Member
  • **
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 67
Re: Discoloration after injections?
« Reply #3 on: March 31, 2021, 05:44:51 PM »

I am noticing it is not going away.  I have a little of the discoloration still.  To be fair I am also still in treatments with Xiaflex, so the trauma is not going away either.  But I have noticed even during a gap in the shots I still have some discoloration.  It is not as angry or prominent as when swelling occurs, but definitely a purple tint to the shaft all the time.  It is less noticeable when soft, but I can tell with an erection moreso. 

I will have to see how it settles once the treatments are done. 
Logged
50 years old
Diagnosed just over a year and a half with 65 degree upward bend
In my first round of treatments with Xiaflex
Using Restorex and oral medications as well (Pentox, Cialis)
Pages: [1]   Go Up
 

Related Topics

  Subject / Started by Replies Last post
2 Replies
1419 Views
Last post April 23, 2016, 08:51:42 AM
by popopo
5 Replies
660 Views
Last post October 29, 2019, 04:09:43 PM
by melting
7 Replies
553 Views
Last post April 14, 2020, 10:44:10 PM
by TonySa